Regularity properties of optimal control in a problem with mixed and pure state constraints

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper we report conditions ensuring Lipschitz continuity of optimal control and Lagrange multipliers for a dynamic optimization problem with inequality pure state and mixed state-control constraints.

Original languageEnglish (US)
Title of host publication2010 49th IEEE Conference on Decision and Control, CDC 2010
Pages6657-6659
Number of pages3
DOIs
StatePublished - Dec 1 2010
Event2010 49th IEEE Conference on Decision and Control, CDC 2010 - Atlanta, GA, United States
Duration: Dec 15 2010Dec 17 2010

Publication series

NameProceedings of the IEEE Conference on Decision and Control
ISSN (Print)0191-2216

Other

Other2010 49th IEEE Conference on Decision and Control, CDC 2010
CountryUnited States
CityAtlanta, GA
Period12/15/1012/17/10

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Regularity properties of optimal control in a problem with mixed and pure state constraints'. Together they form a unique fingerprint.

  • Cite this

    Shvartsman, I. (2010). Regularity properties of optimal control in a problem with mixed and pure state constraints. In 2010 49th IEEE Conference on Decision and Control, CDC 2010 (pp. 6657-6659). [5716970] (Proceedings of the IEEE Conference on Decision and Control). https://doi.org/10.1109/CDC.2010.5716970